# SDR GTIA2017070502049

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 551 hours, 238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 JUMPSEAT FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT BATTERY IAW CMM 25-60-13, OPS CHECKED GOOD
